MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Model Number LTF-VH
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, since the actual item was not sent to manufacturer business center, the root cause of the subject event was unable to be specified.It is presumed that due to stress of repeated use, external factors or handling of the device, the image sensor unit was damaged such as disconnection or a part mounted on the electrical circuit board such as integrated circuit chips and capacitors was broken, which may have resulted in the subject event.The definitive root cause of the reported issue could not be determined.It was confirmed that instructions for hd endoeye laparo-thoraco videoscope ltf-vh chapter 3, ¿preparation and inspection¿ section 3.6, ¿inspection of the endoscopic system¿ describes how to inspect for the subject event.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during the device evaluation, the laparo-thoraco videoscope exhibited color abnormality.There were no reports of patient involvement.

Brand Name
HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Common Device Name
LAPARO-THORACO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19961511
Report Number9610595-2024-16072
Device Sequence Number7137015
Product Code GCJ
UDI-Device Identifier04953170287015
UDI-Public04953170287015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-VH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown